Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Modular compactifications of $\mathcal{M}_{2,n}$ with Gorenstein curves

Luca Battistella

Vol. 16 (2022), No. 7, 1547–1587
Abstract

We study the geometry of Gorenstein curve singularities of genus two, and their stable limits. These singularities come in two families, corresponding to either Weierstrass or conjugate points on a semistable tail. For every 1 m < n, a stability condition — using one of the markings as a reference point, and thus not 𝔖n-symmetric — defines proper Deligne–Mumford stacks ¯2,n(m) with a dense open substack representing smooth curves.

Keywords
moduli of curves, Gorenstein singularities, curves of genus two, crimping spaces
Mathematical Subject Classification
Primary: 14H10
Secondary: 14H20, 14H45
Milestones
Received: 15 November 2019
Revised: 5 October 2021
Accepted: 2 November 2021
Published: 16 October 2022
Authors
Luca Battistella
Mathematisches Institut
Ruprecht-Karls-Universität Heidelberg
Heidelberg
Germany